Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Not able to pass stools completely. Should I go for detox. Smells very bad. What can be done?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hello Doctor, I have another question. Over the past several months I have been hearing a lot of noise in my stomach and I have been passing a lot of gas. Over the past 3 days I might have had about 3 bowel movements (I thought i was normal to have about 1 or 2 per day). When I am on the stool (After I think I am finished releasing) when I wipe, I find that there is a lot on me so I have to wipe about 4 or 5 times. It seems as if not all of it is coming out. I remember in Feb of this year, I was riding with a co worker and that is smelled like (the four letter word). So I am beginning to wonder if I smell like what my co worker described. I wash daily usually once in the morning. I was thinking about doing a Detox, but I am not sure if that would help. I don't know if I left enough details. Thank you
Posted Thu, 6 Jun 2013 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 1 hour later
Welcome to XXXXXXX forum.

With the available described details, there could also be possibility of acute viral gastroenteritis.
Presence of excessive gargling sound and frequent bowl movements suggests the diagnosis.
Viral infection may persist for coming 3-5 days and are self limiting in nature but you should remain cautious about the disease.

You should consult with XXXXXXX medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for complete blood count, stool routine microscopic examination, and serum electrolytes, renal function test.

You should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics, if needed.
You should maintain your hydration status by taking potassium XXXXXXX liquids.

Frequent diarrhea/ vomiting may cause loss of potassium with weakness and fatigue feeling.
Take soft diet along with yogurt and banana.
Avoid milk and all milk related products.

In my personal opinion, there appears to be least correlation between riding with a co-worker and your present symptoms.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor